# SDR SWAA2024102238580

- Difficulty date: September 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-572888<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 SHEET: 31 REV: - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 SHEET: 31 REV: - . SEE INDIVIDUAL SIGN OFF BELOW.  RII
